Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bagapsh, Astamur Olegovich

Total publications: 10 (10)
in MathSciNet: 7 (7)
in Web of Science: 7 (7)
in Scopus: 9 (9)
Cited articles: 4
Citations in Math-Net.Ru: 5
Citations in Web of Science: 8
Citations in Scopus: 8
Presentations: 4

Number of views:
This page:651
Abstract pages:805
Full texts:143
References:79
Bagapsh, Astamur Olegovich
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person124488
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |


1. A. O. Bagapsh, M. Ya. Mazalov, K. Yu. Fedorovskiy, Uspekhi Mat. Nauk (to appear)  mathnet

   2021
2. A. O. Bagapsh, “Nekotorye analiticheskie i geometricheskie svoistva reshenii kososimmetricheskikh ellipticheskikh sistem”, Vestnik MGTU im. N.E. Baumana, Seriya “Estestvennye nauki”, 2021, no. 1, 4–17  crossref  scopus

   2020
3. A. O. Bagapsh, “On solutions to elliptic systems with a jump at the boundary”, Comput. Math. Math. Phys., 60:9 (2020), 1445–1451  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  isi (cited: 1)  elib  scopus

   2019
4. A. O. Bagapsh, “On the Geometric Properties of the Poisson Kernel for the Lame Equation”, Comput. Math. Math. Phys., 59:12 (2019), 2124–2144  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
5. A. O. Bagapsh, “On boundary behavior of solutions to elliptic systems in disks”, Analysis and Mathematical Physics, 2019, no. 9, 955–969  crossref  mathscinet  adsnasa  isi  scopus

   2018
6. A. O. Bagapsh, K. Yu. Fedorovskiy, “$C^m$ approximation of functions by solutions of second-order elliptic systems on compact sets in the plane”, Proc. Steklov Inst. Math., 301 (2018), 1–10  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2017
7. A. O. Bagapsh, K. Yu. Fedorovskiy, “$C^1$ Approximation of Functions by Solutions of Second-Order Elliptic Systems on Compact Sets in $\mathbb R^2$”, Proc. Steklov Inst. Math., 298 (2017), 35–50  mathnet  crossref  crossref  mathscinet  isi (cited: 6)  elib  scopus (cited: 6)

   2018
8. A. O. Bagapsh, “On the radius of starlikeness for harmonic mappings”, J. Math. Sci. (N. Y.), 234:3 (2018), 276–281  mathnet  crossref  mathscinet  scopus

   2017
9. A. O. Bagapsh, “Funktsiya Grina i integral Puassona v kruge dlya silno ellipticheskikh sistem s postoyannymi koeffitsientami”, Vestnik MGTU im. N.E. Baumana, Seriya “Estestvennye nauki”, 2017:6 (2017), 4–18  crossref  mathscinet  scopus

   2016
10. A. O. Bagapsh, “The Poisson integral and Green's function for one strongly elliptic system of equations in a circle and an ellipse”, Comput. Math. Math. Phys., 56:12 (2016), 2035–2042  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 2)

Presentations in Math-Net.Ru
1. Mappings by solutions of strongly elliptic systems
A. O. Bagapsh
Analysis days in Sirius
October 25, 2021 15:00
2. Геометрические свойства и конструкции решений сильно эллиптических систем на плоскости
A. O. Bagapsh

August 9, 2021 16:30
3. Some boundary properties and geometric behavior of solutions to elliptic systems on the plane
A. O. Bagapsh
Mathematical Colloquium of the Bauman Moscow State Technical University
February 11, 2021 17:30
4. Аппроксимация функций решениями эллиптических уравнений 2 порядка на компактах в комплексной плоскости
A. O. Bagapsh
Seminar on Operator Theory and Function Theory
October 23, 2017 17:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022